# SDR ASAA0640021

- Difficulty date: January 10, 2006
- Submitted: March 30, 2006
- Operation: Air carrier
- Aircraft: N780AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6943233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUB THRESHOLD ANGLE CORRODED AT BSTA 795, RBL 19-23.  REMOVED AND REPLACED SUB THRESHOLD ANGLE AT BSTA 795, RBL 19-23 IAW SRM.  (K)
